EconPapers    
Economics at your fingertips  
 

The Anosov theorem for infra-nilmanifolds with an odd order abelian holonomy group

Bram De Rock, Karel Dekimpe and Hannes Pouseele

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2006
References: Add references at CitEc
Citations:

Published in: Fixed Point Theory and Applications (2006),p.1-12

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/7544

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/7544

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2025-03-30
Handle: RePEc:ulb:ulbeco:2013/7544